DSpace DSpace
 

DSpace at Khazar University >
Periodicals [903] >
Khazar Journal of Mathematics >
2006, Vol. 2, No 1, [7] >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/258

Title: Some Property for Anisotropic Riesz Potential, Associated with the Laplace-Bessel Differential Operator
Authors: Hasanov, Javanshir
Issue Date: 2006
Series/Report no.: Vol. 2;No 1
URI: http://hdl.handle.net/123456789/258
ISSN: 1028-7647
Appears in Collections:2006, Vol. 2, No 1, [7]

Files in This Item:

File Description SizeFormat
Hasanov J.pdf174.17 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback